MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 R; CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 R; CEMENTED TIBIAL TRAY
Model Number 02.07.0682R
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15-apr-2021_ lot 2004124: 20 items manufactured and released on 21-aug-2020.Expiration date: 2025-08-19.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had primary knee surgery and was implanted with competitor implants.On (b)(6) 2021, the patient had the competitor implants revised to medacta implants and the cause of the revision is unknown.Presently, on (b)(6) 2021, the patient came in reporting pain due to a failed tibial component, which subsided on one side.The cause of the failed tibial component is unknown.The surgeon revised the tibial tray and insert and added a fluted extension stem and tibial augment.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL TRAY CEMENTED SIZE 2 R
Common Device Name
CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11670271
Report Number3005180920-2021-00306
Device Sequence Number3160707
Product Code JWH
UDI-Device Identifier07630030819353
UDI-Public07630030819353
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/19/2025
Device Model Number02.07.0682R
Device Catalogue Number02.07.0682R
Device Lot Number2004124
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;